Been rear ended three times two cervical surgeries, occipital nerve severed, broken ribs now lower back surgery is needed. I'm on vicadin, neurontin, soma, feoricet, xanex, and of course the worst fentanyl same pain doctor for ten years areal good guy, but I have to buck him on this. The only way I have found is going to a detox farm that cost $10,000 that I do not have. Just retired at 65 christian person
One way is to slowly decrease your dose on the fentanyl patch. The patch comes in doses of 12 mcg, 25, 50, 75 and 100 mcgs. By decreasing the dose by 12 mcg every 10-15 days or so, this gives your body time to adjust to the lower dose. When I tried this I still went through withdrawal pretty bad, but some people don't. You can take your time to do this - progress to the next lower dose after you have become comfortable at the lower dose.
Some ways to handle the increased pain levels from going off the fentanyl patch are acupuncture, biofeedback, neurofeedback, physical therapy, aqua therapy, relaxation exercises, reiki, massage, etc.
This will take time, and a lot of commitment on your part. I have gotten off some tough medications by titrating my meds lower similar to this. This way keeps the worse of withdrawal away, and gives your body time to adjust. However you do this, do it with the approval of your healthcare provider, and be safe - ElizaJane23
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been told I can only take devil's claw for 3 months and then I have to quit it, I don't know?
Posted 20 Dec 2009 • 1 answer
Posted 16 Apr 2013 • 3 answers
Posted 26 Nov 2015 • 2 answers
Posted 17 Jan 2016 • 2 answers
Posted 22 Jul 2016 • 1 answer